# SDR SWIA2020032649387

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WING Â€“ LANDING FOR ACCESS PANEL 540BB HAS PITTING (AREA MARKED).   (C-CHECK) RO 3/25/2020   REPAIRED L/H WING ACCESS PANEL CUTOUT AT 540BB REF REO. SEE CONTINUATION CARD FOR DETAILS
